Alert archive / West Virginia / Flash Flood Warnings in 2014

Flash Flood Warning 2, NWS Pittsburgh, PA

May 14, 2014Tucker County, West Virginia

NWS Pittsburgh, PA issued this flash flood warning at May 14, 2014, 3:37 PM EDT for Tucker County, West Virginia. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 14, 2014, 3:37 PM EDT (19:37 UTC)
Expired
May 14, 2014, 6:30 PM EDT
In force
3 hr
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Flood severity
None

County Tucker County, WV

The radar

The Sterling radar (KLWX), 161 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 14, 4:00 PM EDTFLASH FLOODCanaan Heights, WVSEVERAL STATE PARK ROADS CLOSED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 7.6 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2014-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2014-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-164 J/kg
Mixed-layer LCL
999 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

692 
WGUS51 KPBZ 141937
FFWPBZ
WVC093-142230-
/O.NEW.KPBZ.FF.W.0002.140514T1937Z-140514T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
337 PM EDT WED MAY 14 2014

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN TUCKER COUNTY IN NORTHERN WEST VIRGINIA...

* UNTIL 630 PM EDT

* AT 327 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED   
  TO SHOW VERY THUNDERSTORMS WITH TORRENTIAL DOWNPOURS MOVING ACROSS
  EASTERN TUCKER COUNTY.

* LOCATIONS THAT WILL BE AFFECTED BY THE HEAVY RAIN INCLUDE GATZMER
  AND CANAAN VALLEY STATE PARK.

FLASH FLOODING HAS BEEN REPORTED ALONG FREELAND RUN WHICH IS A 
TRIBUTARY OF THE BLACKWATER RIVER.  2.75 INCHES OF RAIN HAS FALLEN 
IN ABOUT A ONE HOUR PERIOD HAS BEEN REPORTED.  


PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLASH FLOODING OF
SMALL STREAMS...ROADS AND FARMLAND ALONG THE BANKS OF CREEKS.

PLEASE REPORT HIGH WATER BY CALLING...412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

&&

LAT...LON 3897 7940 3897 7952 3920 7940 3922 7931
      3920 7929 3919 7929 3915 7932 3909 7935
      3908 7930 3906 7929 3897 7933 3896 7935

$$
1 follow-up statement
334 
WGUS71 KPBZ 142037
FFSPBZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
437 PM EDT WED MAY 14 2014

WVC093-142230-
/O.CON.KPBZ.FF.W.0002.000000T0000Z-140514T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TUCKER WV-
437 PM EDT WED MAY 14 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR
TUCKER COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWS THAT THE RAIN HAS ENDED
ACROSS EASTERN TUCKER COUNTY. THE RUNOFF FROM THIS HEAVY RAIN, 
HOWEVER, WILL CONTINUE. UP TO 3 INCHES OF RAIN HAS FALLEN IN THE 
CANAAN VALLEY STATE PARK AREA...FLOODING FREELAND RUN AND POSSIBLY 
OTHER TRIBUTARIES OF THE BLACKWATER RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW
WHERE YOU ARE RELATIVE TO STREAMS...RIVERS AND CREEKS...WHICH CAN
BECOME KILLERS IN HEAVY RAIN. CAMPERS AND HIKERS SHOULD AVOID STREAMS
AND CREEKS. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...
ON FOOT.

PLEASE REPORT HIGH WATER BY CALLING...412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

&&

LAT...LON 3897 7940 3897 7952 3920 7940 3922 7931
      3920 7929 3919 7929 3915 7932 3909 7935
      3908 7930 3906 7929 3897 7933 3896 7935

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at May 14, 2:24 PM EDT, 1 hour 13 minutes earlier.

Area forecast discussion, May 14, 2:24 PM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
224 PM EDT WED MAY 14 2014

.SYNOPSIS...
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO PLAGUE THE UPPER OHIO
VALLEY REGON UNTIL PASSAGE OF A COLD FRONT EARLY ON FRIDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
MID AFTN UPDATE WAS ISSUED TO ADJUST FOR HOURLY TRENDS AS SHWRS
AND TSTMS CONT TO FORM IN THE MOIST SLY FLOW ON THE ERN FLANK OF
THE HIGH AMPLITUDE UPR TROF CNTRD OVR THE CNTRL PLAINS. CONVECTION
FOCUS WL BE ALONG THE HIGHER TERRAIN...AND OVR AREAS W OF I 77
ACRS ERN AND CNTRL OHIO WHERE DEEP MSTR IS CONVERGING IN VICINITY
OF FRONT. THAT AREA WL ALSO SERVE AS PATH FOR SFC LOW PASSAGE
LATER TDA...I.E. ENHANCED LLVL SHEAR AREA.

GIVEN THAT SFC HEATING AND MSTR ADVCTN HAS INTENSIFIED CAPE VALUES
TWD THE 2000 J/KG MARK...SPC HAS UPPED THE RISK OF SEVERE FOR OHIO
COUNTIES. THAT RISK INCLUDES THE CHANCE FOR ISOLD TORNADOES...ESPECIALLY
IN LIGHT OF INCRSD LLVL SHEAR EXPECTATIONS WITH THE CROSSING LOW
THIS EVENING.

AS FOR FLASH FLOOD POTENTIAL...CURRENT THINKING IS THE PRIMARY AND
MORE WIDESPREAD HEAVY RAIN IS MORE LIKELY WITH THE SWATH EXPECTED
WITH THE ADVN OF THE FRONT ON THURSDAY...HENCE...HAVE ABSTAINED
FROM A FLASH FLOOD WATCH FOR NOW...BUT MAINTAINED THE HAZARDOUS
WEATHER MENTION. WILL REVISIT IN THE WAKE OF THE ONGOING TORNADO
WATCH.

&&

.SHORT TERM /THURSDAY THROUGH SATURDAY/...
DEEP LOW PRES WILL PULL A COLD FRONT ACROSS THE REGION THURSDAY
WITH MUCH COOLER TEMPERATURES BEHIND THE FRONT. FORECAST...BASIN
AVERAGED RAINFALL FOR THE EVENT LOOKS TO BE IN THE ONE TO TWO
INCH RAIN FOR MOST AREAS. SHOWERS WITH EMBEDDED THUNDER ARE
EXPECTED TO BE ONGOING ON THURSDAY MRNG...WITH GRADUAL EWD SHIFT
WITH PROGRESS OF THE UPR TROF.

WITH MUCH OF THE AREA BECOMING MORE SATURATED...FLOODING ISSUES WL HAVE
TO BE MONITORED AND HAZARDOUS WEATHER OUTLOOK MENTION WL BE
MAINTAINED FOR NOW.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
NOTICEABLY COOLER AIR WILL BE THIS WEEKEND AS THE UPPER LOW MOVES
OVER THE REGION. LOW CONVECTIVE TEMPS WILL SUPPORT SHOWER CHANCES...BUT
POP NUMBERS WILL REMAIN LOW END.

SURFACE HIGH WILL BRING A DRY AND COOL START FOR THE BEGINNING OF
NEXT WEEK.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
VFR WILL CONTINUE AT SITES THROUGH THE AFTERNOON AND EVENING OUTSIDE
OF ANY SHOWERS AND THUNDERSTORMS THAT DEVELOP. WHILE SCATTERED
THUNDERSTORMS MAY DEVELOP ALONG THE MASON-DIXON LINE AND MOVE
NORTH...MORE WIDESPREAD THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS
CENTRAL OHIO AND MOVE TO THE EAST ALONG A NEARLY STATIONARY FRONT.
MVFR/IFR CONDITIONS WILL BE POSSIBLE IN ANY PRECIPITATION THAT
DEVELOPS...AS WELL AS GUSTY WINDS. WHILE THUNDERSTORM CHANCES WILL
DIMINISH BY LATE EVENING...SHOWERS ARE EXPECTED TO MOVE EAST AND
OVERSPREAD THE REGION BY THURSDAY MORNING. MARGINAL LOW LEVEL WIND
SHEAR MAY DEVELOP OVERNIGHT...BUT CONFIDENCE IS NOT HIGH ENOUGH TO
INCLUDE IN TAFS AT THIS TIME. SOME GUSTY WINDS MAY DEVELOP
THURSDAY...WITH GUSTS UP TO 20-25 KTS.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&

15
Hazardous weather outlook, May 14, 2:15 PM EDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
215 PM EDT WED MAY 14 2014

MDZ001-PAZ007>009-013>016-020>023-029-031-073>076-WVZ001>004-012-
021>023-041-151815-
GARRETT-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-
BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-
WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-
MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER-
215 PM EDT WED MAY 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT.
THE PRIMARY SEVERE RISK IS FROM DAMAGING WIND GUSTS AND HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HEAVY RAIN IS EXPECTED ON THURSDAY AND THURSDAY NIGHT WITH A CROSSING
COLD FRONT. SIGNIFICANT RISES ON CREEKS ARE POSSIBLE...AND A FLOOD
WATCH MAY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

OHZ039>041-048>050-057>059-068-069-151815-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-
215 PM EDT WED MAY 14 2014

...TORNADO WATCH 155 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HEAVY RAIN IS EXPECTED ON THURSDAY AND THURSDAY NIGHT WITH A CROSSING
COLD FRONT. SIGNIFICANT RISES ON CREEKS ARE POSSIBLE...AND A FLOOD
WATCH MAY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

15

In the hours before

Local storm report, May 14, 1:59 PM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
159 PM EDT WED MAY 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0141 PM     FLASH FLOOD      AURORA                  39.32N  79.55W
05/14/2014                   PRESTON            WV   911 CALL CENTER

            ROUTE 50 NEAR CATHEDRAL STATE PARK AND FOX ROADS
            FLOODED.

&&

EVENT NUMBER PBZ1401351
Special weather statement, May 14, 2:51 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
251 PM EDT WED MAY 14 2014

WVZ041-142045-
TUCKER WV-
251 PM EDT WED MAY 14 2014

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL TUCKER COUNTY...

AT 249 PM EDT...STRONG THUNDERSTORMS PRODUCING HEAVY RAIN CONTINUE
TO DEVELOP OVER THE HIGHER TERRAIN OF SOUTHEASTERN TUCKER COUNTY AND
MAY POTENTIALLY RESULT IN FLASH FLOODING NORTH OF CANAAN VALLEY
STATE PARK THROUGH AT LEAST 500 PM.

  LOCATIONS IMPACTED INCLUDE...
  CANAAN VALLEY STATE PARK...

PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

LAT...LON 3898 7949 3906 7945 3913 7946 3913 7935
      3899 7936

88
Local storm report, May 14, 3:03 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
303 PM EDT WED MAY 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0132 PM     HAIL             JUMONVILLE              39.89N  79.64W
05/14/2014  E0.75 INCH       FAYETTE            PA   PUBLIC

0133 PM     HAIL             JUMONVILLE              39.89N  79.65W
05/14/2014  E0.75 INCH       FAYETTE            PA   PUBLIC

&&

EVENT NUMBER PBZ1401352
EVENT NUMBER PBZ1401353

KRAMAR
Special weather statement, May 14, 3:16 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
316 PM EDT WED MAY 14 2014

PAZ014-022-142015-
ARMSTRONG PA-BUTLER PA-
316 PM EDT WED MAY 14 2014

...A STRONG THUNDERSTORM WILL AFFECT ARMSTRONG AND EAST CENTRAL
BUTLER COUNTIES...

AT 308 PM EDT...STRONG THUNDERSTORMS MOVING NORTH AT 25 MPH WILL
IMPACT EASTERN BUTLER AND WESTERN ARMSTRONG COUNTIES THROUGH 400 PM
TODAY. WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL WILL BE POSSIBLE
ALONG WITH PONDING OF WATER ON AREA ROADWAYS DUE TO HEAVY RAIN.

  LOCATIONS IMPACTED INCLUDE...
  ELDERTON...           CROOKED CREEK LAKE PARK...
  SARVER...             RURAL VALLEY...       LERNERVILLE...
  FORD CITY...          KITTANNING...         DAYTON...
  MUFF...               CHICORA...

PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

LAT...LON 4097 7986 4095 7940 4101 7923 4090 7923
      4081 7925 4064 7937 4072 7978

88
Special weather statement, May 14, 3:28 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
328 PM EDT WED MAY 14 2014

OHZ039-048-142015-
COSHOCTON OH-TUSCARAWAS OH-
328 PM EDT WED MAY 14 2014

...A STRONG THUNDERSTORM WILL AFFECT EASTERN COSHOCTON AND NORTHERN
TUSCARAWAS COUNTIES...

AT 327 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTH OF
CONESVILLE...MOVING NORTHEAST AT 35 MPH.

WIND GUSTS TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM. HEAVY RAIN WILL POND WATER ON ROADS AND QUICKLY FILL SMALL
STREAMS.

  LOCATIONS IMPACTED INCLUDE...
  CONESVILLE...         COSHOCTON...          WEST LAFAYETTE...
  BAKERSVILLE...        BALTIC...             STONE CREEK...
  SUGARCREEK...         STRASBURG...          NEW PHILADELPHIA...
  DOVER...

STORM INTENSITY REMAINS STRONG...AND SEVERE WEATHER MAY DEVELOP
RAPIDLY. REMAIN ALERT AND BE PREPARED TO TAKE ACTION IF WARNINGS ARE
ISSUED.

PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

LAT...LON 4045 8182 4045 8168 4062 8167 4064 8165
      4065 8153 4054 8135 4015 8179 4016 8196
      4020 8204
Local storm report, May 14, 3:36 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
336 PM EDT WED MAY 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     HAIL             1 WSW FRANKLIN          40.21N  81.89W
05/14/2014  E1.75 INCH       COSHOCTON          OH   TRAINED SPOTTER

            HAIL RANGED FROM SIZE OF PENNIES TO GOLF BALLS

&&

EVENT NUMBER PBZ1401354

KRAMAR

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 8:41 PM EDTSpecial Weather StatementPBZMarion, Monongalia64 min
May 14, 11:58 AM EDTSpecial Weather StatementPBZPreston32 min
May 14, 12:52 PM EDTSpecial Weather StatementPBZPreston23 min
May 14, 1:20 PM EDTFlash Flood WarningPBZPreston3 hr
May 14, 2:51 PM EDTSpecial Weather StatementPBZTucker114 min
May 14, 5:51 PM EDTSevere Thunderstorm WarningPBZMarshall, Ohio, Wetzel39 min
May 14, 6:27 PM EDTSevere Thunderstorm WarningPBZBrooke, Hancock, Marshall, Ohio48 min
May 14, 6:42 PM EDTSevere Thunderstorm WarningPBZMarshall, Wetzel48 min
May 14, 6:54 PM EDTSevere Thunderstorm WarningPBZBrooke, Hancock66 min
May 14, 7:17 PM EDTSpecial Weather StatementPBZMarion, Monongalia58 min
May 14, 7:26 PM EDTSevere Thunderstorm WarningPBZBrooke, Marshall, Ohio49 min
May 14, 7:40 PM EDTFlash Flood WatchPBZBrooke, Hancock, Marion, Marshall, Ohio, Wetzel30 hr

Nearby

Flash Flood Warnings in West Virginia, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.